Computational framework for the regularized 20-moment equations for non-equilibrium gas flows

Mizzi, Simon and Gu, X.J. and Emerson, David and Barber, Robert W. and Reese, Jason (2008) Computational framework for the regularized 20-moment equations for non-equilibrium gas flows. International Journal for Numerical Methods in Fluids, 56 (8). pp. 1433-1439. ISSN 0271-2091

[thumbnail of strathprints005678]
Preview
Text (strathprints005678)
strathprints005678.pdf
Accepted Author Manuscript

Download (187kB)| Preview

    Abstract

    This paper presents a framework for solving the regularized 20-moment equations consisting of a set of transport-like governing equations, the required constitutive closure, re-casting of the equations in second-order partial derivative form and derivation of additional wall boundary conditions. Couette flow results reveal that good agreement occurs between the 20-moment equations and direct simulation Monte Carlo data.

    ORCID iDs

    Mizzi, Simon, Gu, X.J., Emerson, David, Barber, Robert W. and Reese, Jason ORCID logoORCID: https://orcid.org/0000-0001-5188-1627;